# SDR SWAA2018051021847

- Difficulty date: April 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A3312Y2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD UPPER CORNER BEAR STRAP CRACKED AT BS 294.  REPAIRED DOUBLER IAW EA.
